# SDR DALA2025081906202

- Difficulty date: August 18, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 60,537 hours, 27,999 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Part number: 8220334004
- Part serial: 4VYCDR
- Condition: Inoperative
- Location: Radio Altimeter
- Part time: 3,143 hours, 1,791 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

-MISC/DE- DUE TO GEAR NOT DOWN GPWS WARNING.   REPLACED LEFT RADIO ALTIMETER TRANSCEIVER.
